Journal of Nonlinear Mathematical Physics

Volume 14, Issue 4, December 2007, Pages 548 - 569

On the (3, N ) Maurer-Cartan equation

Authors
Mauricio Angel, Jaime Camacaro, Rafael Díaz
Corresponding Author
Mauricio Angel
Received 5 April 2007, Accepted 9 September 2007, Available Online 1 December 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.4.4How to use a DOI?
Abstract
Deformations of the 3-differential of 3-differential graded algebras are controlled by the (3, N ) Maurer-Cartan equation. We find explicit formulae for the coefficients appearing in that equation, introduce new geometric examples of N -differential graded algebras, and use these results to study N Lie algebroids.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 4
Pages
548 - 569
Publication Date
2007/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.4.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Mauricio Angel
AU  - Jaime Camacaro
AU  - Rafael Díaz
PY  - 2007
DA  - 2007/12
TI  - On the (3, N ) Maurer-Cartan equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 548
EP  - 569
VL  - 14
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.4.4
DO  - https://doi.org/10.2991/jnmp.2007.14.4.4
ID  - Angel2007
ER  -